# SDR SWAA2022040609504

- Difficulty date: October 15, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 47,476 hours, 31,649 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Part number: 145AL
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SERVICE DOOR #145AL HAS CORROSION AROUND THE BONDING JUMPER STUD ON THE DOOR SIDE / FOUND CORROSION ON LAV SERVICE PANEL # 145AL TO BE OUT OF LIMITS PER SRM 52-40-01-1A-4. REMOVED OLD LAV SERVICE DOOR PER AMM 52-49-07-000-801. INSTALLED NEW LAV SERVICE PANEL PER AMM 52-49-07-400-801.
